Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Tulsa, OK

July 10, 2014Osage County, Tulsa County, Washington County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 10, 2014, 12:46 PM CDT for Osage County, Tulsa County, Washington County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2014, 12:46 PM CDT (17:46 UTC)
Expired
Jul 10, 2014, 4:00 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 1:49 PM CDTFLASH FLOOD7 Nne Sperry, OKWATER OVER ROADWAY NEAR 166TH STREET NORTH AND PEORIA.
Jul 10, 3:17 PM CDTFLASH FLOOD2 S Vera, OK4 TO 6 INCHES OF WATER CROSSING THE ROAD. SAME PROBLEM JUST NORTH AND WEST OF THAT LOCATION ON 186TH STREET NORTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WGUS54 KTSA 101746
FFWTSA
OKC113-143-147-102100-
/O.NEW.KTSA.FF.W.0011.140710T1746Z-140710T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT THU JUL 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  NORTH CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 400 PM CDT

* AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN EXTENDING FROM NEAR 
WYNONA TO COLLINSVILLE. 2 TO 4 INCHES OF RAINFALL HAS ALREADY 
OCCURRED WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  TULSA...AVANT...BARNSDALL...COLLINSVILLE...OWASSO...SKIATOOK...
  SPERRY...VERA AND WYNONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3650 9581 3626 9581 3626 9600 3645 9643
      3663 9641

$$
1 follow-up statement
432 
WGUS74 KTSA 101934
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU JUL 10 2014

OKC113-143-147-102100-
/O.CON.KTSA.FF.W.0011.000000T0000Z-140710T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE OK-TULSA OK-WASHINGTON OK-
234 PM CDT THU JUL 10 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN WASHINGTON...
NORTH CENTRAL TULSA AND EAST CENTRAL OSAGE COUNTIES IN NORTHEAST
OKLAHOMA UNTIL 400 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MUCH OF THE HEAVY RAINFALL HAD ENDED FOR THE MOMENT ACROSS THE 
WARNED AREA...ALTHOUGH SOME ADDITIONAL RAINFALL IS POSSIBLE. THREE 
TO FIVE INCHES OF RAIN HAS FALLEN...AND FLOODING OF LOW LYING AREAS 
WILL LIKELY CONTINUE. HIGH WATER WAS REPORTED EARLIER IN FAR 
NORTHERN TULSA COUNTY NEAR THE INTERSECTION OF 166TH STREET NORTH 
AND PEORIA AVENUE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
TULSA...AVANT...BARNSDALL...COLLINSVILLE...OWASSO...SKIATOOK...
SPERRY...VERA AND WYNONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3650 9581 3626 9581 3626 9600 3645 9643
      3663 9641

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:41 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 10, 10:41 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1041 AM CDT THU JUL 10 2014

.DISCUSSION...
MCS AND ASSOCIATED MCV MAKING ITS' WAY ACROSS EASTERN OK AND
INTO NORTHWEST ARKANSAS. GOOD SOAKING RAIN WITH THIS SYSTEM.
GRIDS ADJUSTED FOR INCREASED POP NORTHWEST ARKANSAS AHEAD OF
MCS.  ENOUGH DAYLIGHT BEHIND THE MCS SO TEMPERATURES RECOVER
AND REACH PREVIOUS FORECAST MAXIMUMS.
GW

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT THU JUL 10 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN AS IT
MOVES SOUTHEAST ACROSS THE AREA THIS MORNING AFFECTING MOST OF THE
TAF SITES. MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITHIN THE
STRONGER STORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST PERIOD.

PREV DISCUSSION... /ISSUED 411 AM CDT THU JUL 10 2014/

DISCUSSION...
MCS OVER SOUTHERN KANSAS WAS ENTERING INTO NORTH CENTRAL OKLAHOMA
EARLY THIS MORNING...WHILE A FRONTAL BOUNDARY HAD POSITIONED
ITSELF FROM SOUTHEAST OKLAHOMA INTO SOUTHWEST KANSAS. SOME
SCATTERED SHOWERS AND THUNDERSTORMS HAD ALSO DEVELOPED ACROSS
SOUTHEAST OKLAHOMA NEAR THE SOUTHERN PORTION OF THE FRONT. BOTH
THE SCATTERED CONVECTION AND THE MCS WILL CONTINUE TO PUSH
SOUTH TO SOUTHEAST THIS MORNING. THERE IS THE POTENTIAL FOR HEAVY
RAINFALL AS THE MCS MOVES INTO THE CWA...AND ALSO A LIMITED SEVERE
POTENTIAL WILL BE POSSIBLE AS THE MCS INTERACTS WITH THE FRONT.
STRONG WINDS AND HAIL WOULD BE THE MAIN HAZARDS. GREATER CHANCES
FOR PRECIP WILL BE WITH THE MCS ACROSS NORTHEAST OKLAHOMA THROUGH
THE MORNING HOURS AND SHIFT EASTWARD THIS AFTERNOON AS THE MCS
DECAYS AND THE FRONT LIFTS NORTHEASTWARD AS A WARM FRONT.

ONGOING PRECIP AND CLOUD COVER WILL LOOK TO HINDER HIGH TEMPS THIS
AFTERNOON ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HOWEVER...WITH THE FRONT PUSHING THOUGH...A LATE AFTERNOON
TEMPERATURE RALLY COULD BE POSSIBLE ACROSS NORTHEAST OKLAHOMA.
THUS...HIGHS IN THE 80S TO LOWER 90S FROM NORTH TO SOUTH LOOKS
POSSIBLE. THE WARM FRONT IS EXPECTED TO EXIT THE REGION AND
SHIFT PRECIP CHANCES OFF TO THE EAST THIS EVENING. OVERNIGHT
TONIGHT...SOUTHERLY WINDS RETURN TO THE REGION AS A RIDGE OF HIGH
PRESSURE BEGINS TO BUILD BACK OVER THE SOUTHERN PLAINS.

THE RIDGE OF HIGH PRESSURE BECOMES THE DOMINATE FEATURE OVER THE
SOUTHERN PLAINS FOR THE UPCOMING WEEKEND. SOUTH TO SOUTHWESTERLY
WINDS UNDERNEATH THE HIGH WILL ALLOW FOR HOT AND HUMID CONDITIONS
TO RETURN ACROSS THE CWA. HIGH IN THE UPPER 90S/AROUND 100 DEGREES
LOOK LIKELY OVER MUCH OF THE REGION.

LATE IN THE WEEKEND A CANADIAN LOW PRESSURE SYSTEM IS FORECAST TO
APPROACH THE GREAT LAKES REGION WITH A WEAK COLD FRONT MOVING
THROUGH THE PLAINS. THIS BOUNDARY LOOKS TO PUSH INTO THE CWA
SUNDAY NIGHT INTO MONDAY AND BECOME NEARLY STATIONARY. A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THIS
FRONT...MAINLY ACROSS THE NORTHERN PART OF THE CWA. INDICATIONS
ARE THAT TEMPERATURES WITH THIS FRONT DO NOT LOOK TO BE AFFECT TOO
MUCH...THUS CONTINUING HOT AND HUMID CONDITIONS FOR THE START OF
THE NEXT WORK WEEK. A MORE SIGNIFICANT COLD FRONT LOOKS TO PUSH
INTO THE REGION MONDAY NIGHT AND TUESDAY AS THE CANADIAN LOW MOVES
OVER THE GREAT LAKES. THIS WILL ALLOW FOR CONTINUED PRECIP CHANCES
TUESDAY AND WEDNESDAY AND THE POTENTIAL FOR MUCH COOLER
TEMPERATURES. LATEST EXTENDED MODEL SOLUTIONS INDICATE THAT HIGH
TEMPS AROUND THE MIDDLE PART OF NEXT WEEK COULD BE IN THE
70S/80S...SO WE COULD HAVE THAT GOING FOR US...WHICH IS NICE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   89  73  96  77 /  70  10   0   0
FSM   90  72  94  74 /  90  10  10  10
MLC   90  73  94  73 /  20  10   0  10
BVO   87  71  96  73 / 100   0   0   0
FYV   86  70  90  71 / 100  10  10  10
BYV   86  69  89  72 /  90  10  10  10
MKO   90  71  94  73 / 100  10   0   0
MIO   87  71  93  73 / 100  10   0  10
F10   90  72  94  73 /  50  10   0   0
HHW   93  72  95  73 /  20  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....07
Hazardous weather outlook, Jul 10, 5:18 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT THU JUL 10 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 AM CDT THU JUL 10 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK... VERY LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF SHOWERS AND THUNDERSTORMS IS MOVING INTO NORTHEAST
OKLAHOMA EARLY THIS MORNING. THESE SHOWERS AND STORMS ARE EXPECTED
TO WEAKEN AS THEY CONTINUE TO MOVE SOUTHEAST INTO THE AREA THIS
MORNING BUT THERE REMAINS A VERY LIMITED POTENTIAL FOR DAMAGING
WINDS AND MARGINALLY SEVERE HAIL EARLY THIS MORNING. LOCALLY HEAVY
RAINFALL AMOUNTS WILL BE POSSIBLE EARLY THIS MORNING...ESPECIALLY
TO THE NORTHWEST OF TULSA...WHICH MAY LEAD TO SOME LOCALIZED
FLOODING PROBLEMS.

A FEW THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON IN THE VICINITY
OF ANY LEFT OVER BOUNDARIES FROM THE MORNING STORMS. ONCE AGAIN
THESE STORMS WILL ONLY CARRY A VERY LIMITED SEVERE WEATHER RISK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HOT AND HUMID WEATHER WILL RETURN OVER THE WEEKEND WITH HEAT INDEX
VALUES EXCEEDING 100 IN MANY PLACES. A COLD FRONT WILL MOVE INTO
THE AREA EARLY NEXT WEEK RESULTING IN INCREASING THUNDERSTORM
CHANCES AS EARLY AS SUNDAY NIGHT IN PARTS OF NORTHEAST OKLAHOMA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 10, 11:28 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CDT THU JUL 10 2014

ARZ019-OKZ069-072-101700-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-
1128 AM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NATURAL DAM TO SHORT TO 6 MILES
SOUTHWEST OF SHORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHORT...UNIONTOWN...
CEDARVILLE...NATURAL DAM...FIGURE FIVE AND LEE CREEK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3572 9424 3555 9426 3549 9437 3551 9460
      3558 9454 3572 9451
TIME...MOT...LOC 1628Z 275DEG 21KT 3570 9446 3557 9448
          3552 9454
Special weather statement, Jul 10, 11:50 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT THU JUL 10 2014

ARZ019-029-101715-
CRAWFORD AR-SEBASTIAN AR-
1150 AM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN

AT 1150 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CHESTER TO 6 MILES NORTHWEST OF
RUDY TO VAN BUREN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...CONCORD...MOUNTAINBURG...VAN
BUREN...ALMA...CHESTER...KIBLER...SHIBLEY...FURRY...DYER...RUDY...
LOCKE...MOUNT GAYLER AND LAKE FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3566 9402 3566 9407 3557 9407 3539 9411
      3544 9436 3560 9433 3574 9427 3576 9397
TIME...MOT...LOC 1650Z 279DEG 22KT 3572 9425 3560 9430
          3543 9434
Special weather statement, Jul 10, 12:14 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT THU JUL 10 2014

ARZ010-011-019-020-101800-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1214 PM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 1214 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BIDVILLE TO PINEY...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...PINEY...TAFT...BIDVILLE...RED STAR...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...
DUTTON AND BOSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3587 9352 3577 9351 3576 9352 3576 9369
      3558 9369 3553 9370 3556 9409 3581 9406
      3591 9350 3588 9350
TIME...MOT...LOC 1714Z 265DEG 28KT 3580 9402 3557 9404
Special weather statement, Jul 10, 12:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT THU JUL 10 2014

ARZ020-029-101815-
FRANKLIN AR-SEBASTIAN AR-
1216 PM CDT THU JUL 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 1216 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF VESTA TO BLOOMER TO BURNVILLE...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...OZARK...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...TONEY...WIEDERKEHR
VILLAGE...BURNVILLE...FORT CHAFFEE...BLOOMER AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3536 9372 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3517 9403
      3518 9420 3536 9417 3539 9414 3545 9415
      3545 9404 3552 9403 3555 9370 3538 9370
TIME...MOT...LOC 1716Z 264DEG 22KT 3547 9411 3531 9413
          3520 9417

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:59 AM CDTSpecial Weather StatementTSAOsage46 min
Jul 10, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
Jul 10, 6:19 AM CDTSpecial Weather StatementTSAPawnee, Washington41 min
Jul 10, 8:18 AM CDTAreal Flood AdvisoryTSATulsa117 min
Jul 10, 12:20 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa, Washington3 hr
Jul 10, 3:43 PM CDTFlash Flood WarningTSAOsage, Tulsa, Washington107 min
Jul 10, 4:04 PM CDTSpecial Weather StatementTSALatimer41 min
Jul 10, 4:49 PM CDTSpecial Weather StatementTSALeFlore26 min
Jul 10, 5:05 PM CDTSpecial Weather StatementTSALatimer25 min
Jul 10, 5:30 PM CDTAreal Flood WarningTSAOsage, Tulsa, Washington6 hr
Jul 10, 5:31 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Jul 10, 5:48 PM CDTSpecial Weather StatementTSAPittsburg42 min
Jul 10, 6:28 PM CDTSpecial Weather StatementTSALatimer47 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.